| Model Number |
E160 |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Codes |
Tachycardia (2095); Ventricular Fibrillation (2130)
| Date of Event |
08/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered inappropriate shocks and anti-tachycardia pacing (atp) that induced ventricular tachycardia.Additionally, inappropriate continued to be delivered resulting in the rhythm accelerating from ventricular tachycardia to ventricular fibrillation.Technical services (ts) was consulted and confirmed four bursts of atp and two shocks; all being deemed inappropriate.Ts additionally confirmed that the third burst of atp accelerating the rhythm as previously mentioned.Ts recommended increasing the ventricular tachycardia rate cutoff, rate controlling the patient, or turning on additional features for the ventricular tachycardia zone.No additional adverse patient effects were reported.This icd remains in service.